We are currently under going some heavy website maintenance. Apologies for any inconvenience caused.

If you are experiencing problems, please call us on 0800 587 9974 and we'll be happy to help.

Healthy Living - Everyday

Get 10% off your first order when you create an account with discount code WELCOME10

Beechams Ultra All-in-One Hot Lemon Menthol Powders 10 Sachets

Beechams Ultra All-in-One Hot Lemon Menthol Powders 10 Sachets

£6.10

Availability: In stock

You have successfully added Beechams Ultra All-in-One Hot Lemon Menthol Powders 10 Sachets to your basket.

Questions? Email us or call 0800 587 9974

Powder For Oral Solution x 10 Sachets Paracetamol, Guaifenesin, Phenylephrine Headache, Blocked Nose, Sore Throat, Chesty Cough, Fever, Non...

Drowsy. Beechams Ultra All-in-One Hot Lemon Menthol provides relief from the symptoms of colds and flu and the pain and congestion of sinusitis, including aches and pains, headache, blocked nose, sore throat, chills and feverishness. It also loosens stubborn phlegm and provides relief from chesty coughs. Ingredients: Each Sachet Contains: Paracetamol 1000mg, Guaifenesin 200mg and Phenylephrine Hydrochloride 12.2mg, Also includes Sucrose, aspartame (E951) and sodium citrate. How to take: For Oral Use: Dissolve the contents of one sachet into a mug of hot, but not boiling water. Allow to cool to a drinkable temperature. Adults, the elderly and children 12 years and over: The contents of one sachet to be taken every 4 hours as required. Do not take more than 4 sachets (4 doses) in any 254 hour period. Do not give to children under 12 years old Do not exceed stated dose Do not take with other flu, cold or decongestant products. Contains paracetamol. Do not take with any other paracetamol containing products. Consult your doctor before taking this medicine, if you are under the care of your doctor or taking medication, or are pregnant.

Ingredients

  • PARACETAMOL 500mg
  • PHENYLEPHRINE 6.1mg
  • GUAIFENESIN 100mg
Read More

We currently offer FREE UK Standard delivery on all orders over £35*

Standard UK delivery: from £3.25 for Royal Mail 2nd Class Tracked service, delivered within 3-5 working days.  

European delivery: from £7.00 for courier service, delivered within 5-10 working days.

International delivery: from £8.00 for courier service, delivered within 10-15 working days.

*applies to orders weighing less than 2kg. Standard charges apply to orders over 2kg.

Note: Certain product and weight restrictions apply. 

Click here for more information on delivery

Returns: We will refund or exchange any unused items in their original packaging within 7 days of delivery. 

Click here for more information on returns

Write Your Own Review

You're reviewing: Beechams Ultra All-in-One Hot Lemon Menthol Powders 10 Sachets

How do you rate this product? *

  Poor Fair Average Good Excellent
Rating
  • * Required field.

Additional Information

Brand Beechams
YouTube Video ID N/A

Mistrys Healthy Options Ltd, 14 High Street, Market Harborough, Leicestershire, LE16 7NJ UK - Tel: 0800 587 9974 - Find us on Google+ - Reg in the UK No: 02222502 - W3C Compliant XHTML